RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 19, Number 1  


A reconstruction of analytic functions on the unit disk of $\mathbb{C}$
I. I. Bavrin, O. E. Yaremko
3
Automorphisms of the Cameron's monster with parameters $(6138, 1197, 156, 252)$
V. V. Bitkina
11
Complex powers of a differential operator related to the Schrödinger operator
A. V. Gil, V. A. Nogin
18
Cyclical elementary nets
N. A. Dzhusoeva, R. Y. Dryaeva
26
On combinations of the circle shifts and some one-dimensional integral operators
S. B. Klimentov
30
On distribution of zeros for a class of meromorphic functions
Yu. F. Korobeĭnik
41
Difference schemes for the Aller–Lykov moisture transfer equations with a nonlocal condition
M. M. Lafisheva, M. A. Kerefov, R. V. Dyshekova
50
Building the solution of the Lame problem for a cylinder with a spiral anisotropy and its applications in hemodynamics of arterial vessels
E. N. Portnov, U. A. Ustinov
59
The multidimensional analog of the Biberbach hypothesis for generalized star functions in the space $\mathbb{C}^n$, $n\geqslant 2$
M. D. Sultygov
67
Contractive projections in variable Lebesgue spaces
B. B. Tasoev
72
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021